# SDR AALA20170113006

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 48,778 hours, 20,182 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62505
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAILING EDGE PANEL RIB ASSEMBLY HAS AN ELONGATED HOLE IN THE TURNBUCKLE ATTACH LUG OF INBOARD NR 5 SPOILER. REPAIRED IAW SRM 57-51-02-2R-2 AND EA 266672.
